[ Post a Response | The Meeting Place for Survivors ]
Re: Post Taxol pain
Posted by AnnetteF on November 17, 2016, 10:59 am, in reply to "Post Taxol pain"
User logged in as post
I had 4 Taxol infusions -- aggressive treatment -- every other week. This was after the AC infusions were completed. Then I had radiation. The Taxol gave me pain in my feet and also tingling nerves in my feet. It was hard to fall asleep but I had to get up for work in the morning. Slowly, the pain and tingling went away. For me it took a long time, but for a co-worker who had the same treatment, it went away much faster. I told her I was jealous of how well she bounced back. After awhile, my feet hurt only when I stood up from a sitting position and started to walk. After I walked for a very short time, the pain would go away completely. As the years went by, this didn't happen anymore either. Now, I just have minor soreness on the top of one foot. I wear shoes with laces for balance and support, but I do not lace my right shoe tightly. I keep the laces looser on that foot. I didn't think the problem would ever go away, but it did with time. So, take heart and know it won't last for good.
Back Home to Breast
Cancer On-line Support Group